# SDR YENA2023071100777

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 02280
- Aircraft time: 70,703 hours, 25,345 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#MCO-CUN. 'AFT FLIGHT ATTENDANTS REPORTED MUSTY ODOR DURING TAXI TO RUNWAY IN ORLANDO AND THEN AGAIN DURING DESCENT TO LAND AND TAXI TO GATE. PERSISTENT LEVEL 2 FUMES; COMPLIED WITH INFO NOTICE 20-17-T015 SECTION A ISOLATED FAULT 2 TYPE 10 (A).TSM 05-50-00-810-085B.TSM 05-50-00-810-085D.A/C OK FOR SVC. ODOR NOT PRESENT. NO 30 DAY HISTORY.'
